Couldn't find what you looking for?

TRY OUR SEARCH!

Good day everyone.

A good friend of mine are going to use pravastatin medicine very soon. She just called me to ask do I have any information about this medication, but unfortunately I don’t know anything about it since I haven’t use it. I think that I don’t know anybody who did. I tried to look some information about it and I was reading some comments at some other site, but they are pretty funny. There is nothing important and concrete about this so here I am again, with a new topic. Can you tell me what are the side – effects of pravastatin?

Thank you!

Loading...

Good day there. Like any other medication this one has some side – effects that are very common in people. First I want to tell you that you need to seek for medical help if you have allergic reaction, if you breath hard, or if you are swelling in your face, lips, throat, tongue, etc.

Now, there are some other side – effects as well.

Serious side – effects are:

  • fever,
  • unusual tiredness,
  • dark urine,
  • chest pain,
  • increased thirst,
  • swelling,
  • weight gain,
  • urinating less than usual or more than usual,
  • upper stomach pain etc

 

Good luck.

Reply

Loading...

Hello. Well there are a lot of side – effects and some of them are very common in people while some of them can be very serious. So, common side – effects of pravastatin are : confusion, memory loss, heartburn and headache.

Very serious side – effects that this medication can cause are :

  • fever,
  • lack of energy,
  • muscle pain,
  • weakness,
  • tiredness
  • tenderness,
  • yellow skin,
  • yellow eyes,
  • nausea,
  • pain in the upper stomach,
  • dark urine,
  • loss of appetite,
  • itching,
  • rash,
  • hoarseness,
  • swelling of throat and face,
  • etc.

In any of those cases you should contact your doctor.

Reply

Loading...

Hello everyone. I can tell you that I was using Pravastain medications for heart for almost three years. And I really can tell you from my own experience that I never was using anything better in my whole life. True, I had side - effects at the beginning, but that is totally normal part of the treatment. I was feeling awful at the beginning and I know that I was telling my mom that I will stop using those pills. She told me that I should wait and that I am going to feel much better after a while. And it really happened. Those pills helped me a lot.

Reply

Loading...

Hi there.

Yes, it is good medicine but like others already told you it can have bunch of side – effects. Some of the possible side – effects are :  unexplained muscle pain, tenderness, weakness, confusion, memory problems, unusual tiredness, and dark colored urine, fever, mild muscle pain, mild skin rash, rash generally, dizziness, etc.

This is not of course a complete list of side – effects. Some others may occur as well.

Also, you need to know that you should not take those pills if you are allergic to it, if you are pregnant or breastfeeding. And do not take it if you have liver disease.

Reply

Loading...